# SDR AALA20100503TUL06

- Difficulty date: May 3, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- Aircraft time: 56,403 hours, 19,687 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NUMBER 3 TOP SKIN CORRODED AROUND FASTENER AT OUTBOARD MAIN TRACK AREA.  CUT OUT DAMAGED AREA, FABRICATED DOUBLERS AND INSTALLED FLUSH REPAIR PER SRM 57-43-01-2R 2.
